skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Renormalizability of quasiparton distribution functions

Abstract

Quasi-parton distribution functions have received a lot of attentions in both perturbative QCD and lattice QCD communities in recent years because they not only carry good information on the parton distribution functions, but also could be evaluated by lattice QCD simulations. However, unlike the parton distribution functions, the quasi-parton distribution functions have perturbative ultraviolet power divergences because they are not defined by twist-2 operators. Here in this article, we identify all sources of ultraviolet divergences for the quasi-parton distribution functions in coordinate-space, and demonstrated that power divergences, as well as all logarithmic divergences can be renormalized multiplicatively to all orders in QCD perturbation theory.

Authors:
 [1];  [2];  [3];  [4]
  1. Shanghai Jiao Tong Univ. (China). T. D. Lee Inst.
  2. Peking Univ., Beijing (China). School of Physics, State Key Lab. of Nuclear Physics and Technology; Peking Univ., Beijing (China). Center for High Energy physics; Collaborative Innovation Center of Quantum Matter, Beijing (China)
  3. Thomas Jefferson National Accelerator Facility (TJNAF), Newport News, VA (United States). Theory Center
  4. Los Alamos National Lab. (LANL), Los Alamos, NM (United States). Theoretical Division
Publication Date:
Research Org.:
Thomas Jefferson National Accelerator Facility (TJNAF), Newport News, VA (United States)
Sponsoring Org.:
USDOE Office of Science (SC), Nuclear Physics (NP) (SC-26)
OSTI Identifier:
1410289
Alternate Identifier(s):
OSTI ID: 1409708
Report Number(s):
[JLAB-THY-17-2517; DOE/OR/-23177-4179; arXiv:1707.03107]
[Journal ID: ISSN 2470-0010; PRVDAQ]
Grant/Contract Number:  
[SC0012704; AC05-06OR23177; AC52-06NA25396; 16DZ2260200; R2411]
Resource Type:
Accepted Manuscript
Journal Name:
Physical Review D
Additional Journal Information:
[ Journal Volume: 96; Journal Issue: 9]; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society (APS)
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS

Citation Formats

Ishikawa, Tomomi, Ma, Yan-Qing, Qiu, Jian-Wei, and Yoshida, Shinsuke. Renormalizability of quasiparton distribution functions. United States: N. p., 2017. Web. doi:10.1103/PhysRevD.96.094019.
Ishikawa, Tomomi, Ma, Yan-Qing, Qiu, Jian-Wei, & Yoshida, Shinsuke. Renormalizability of quasiparton distribution functions. United States. doi:10.1103/PhysRevD.96.094019.
Ishikawa, Tomomi, Ma, Yan-Qing, Qiu, Jian-Wei, and Yoshida, Shinsuke. Tue . "Renormalizability of quasiparton distribution functions". United States. doi:10.1103/PhysRevD.96.094019. https://www.osti.gov/servlets/purl/1410289.
@article{osti_1410289,
title = {Renormalizability of quasiparton distribution functions},
author = {Ishikawa, Tomomi and Ma, Yan-Qing and Qiu, Jian-Wei and Yoshida, Shinsuke},
abstractNote = {Quasi-parton distribution functions have received a lot of attentions in both perturbative QCD and lattice QCD communities in recent years because they not only carry good information on the parton distribution functions, but also could be evaluated by lattice QCD simulations. However, unlike the parton distribution functions, the quasi-parton distribution functions have perturbative ultraviolet power divergences because they are not defined by twist-2 operators. Here in this article, we identify all sources of ultraviolet divergences for the quasi-parton distribution functions in coordinate-space, and demonstrated that power divergences, as well as all logarithmic divergences can be renormalized multiplicatively to all orders in QCD perturbation theory.},
doi = {10.1103/PhysRevD.96.094019},
journal = {Physical Review D},
number = [9],
volume = [96],
place = {United States},
year = {2017},
month = {11}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Citation Metrics:
Cited by: 29 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

The ABM parton distributions tuned to LHC data
journal, March 2014


Lattice calculation of parton distributions
journal, July 2015


New parton distribution functions from a global analysis of quantum chromodynamics
journal, February 2016


Gauge fields as rings of glue
journal, January 1980


First Simultaneous Extraction of Spin-Dependent Parton Distributions and Fragmentation Functions from a Global QCD Analysis
journal, September 2017


Nonperturbative evolution of parton quasi-distributions
journal, April 2017


Nondipolar Wilson links for quasiparton distribution functions
journal, October 2016


Pion distribution amplitude and quasidistributions
journal, March 2017


Improved quasi parton distribution through Wilson line renormalization
journal, February 2017


Lattice corrections to the quark quasidistribution at one loop
journal, May 2017


Parton physics from large-momentum effective field theory
journal, May 2014


Parton distributions for the LHC
journal, July 2009


Role of the Euclidean signature in lattice calculations of quasidistributions and other nonlocal matrix elements
journal, July 2017

  • Briceño, Raúl A.; Hansen, Maxwell T.; Monahan, Christopher J.
  • Physical Review D, Vol. 96, Issue 1
  • DOI: 10.1103/PhysRevD.96.014502

Perturbative renormalization of quasi-parton distribution functions
journal, September 2017


Note on lattice regularization and equal-time correlators for parton distribution functions
journal, July 2017


Parton distributions for the LHC run II
journal, April 2015

  • Ball, Richard D.; Bertone, Valerio; Carrazza, Stefano
  • Journal of High Energy Physics, Vol. 2015, Issue 4
  • DOI: 10.1007/JHEP04(2015)040

A complete non-perturbative renormalization prescription for quasi-PDFs
journal, October 2017


QCD and strongly coupled gauge theories: challenges and perspectives
journal, October 2014


Quasi-parton distribution functions, momentum distributions, and pseudo-parton distribution functions
journal, August 2017


Renormalization of quasiparton distribution
journal, August 2015


Quasi parton distributions and the gradient flow
journal, March 2017

  • Monahan, Christopher; Orginos, Kostas
  • Journal of High Energy Physics, Vol. 2017, Issue 3
  • DOI: 10.1007/JHEP03(2017)116

Quasidistribution amplitude of heavy quarkonia
journal, November 2016


Parton Physics on a Euclidean Lattice
journal, June 2013


One-loop matching for parton distributions: Nonsinglet case
journal, July 2014


Quasi-parton distribution functions: A study in the diquark spectator model
journal, April 2015


Renormalizability of phase factors in non-abelian gauge theory
journal, July 1980


Flavor structure of the nucleon sea from lattice QCD
journal, March 2015


Nucleon helicity and transversity parton distributions from lattice QCD
journal, October 2016


More on large-momentum effective theory approach to parton physics
journal, November 2017


Pion distribution amplitude from lattice QCD
journal, May 2017


Markov chain Monte Carlo techniques applied to parton distribution functions determination: Proof of concept
journal, July 2017


Soft factor subtraction and transverse momentum dependent parton distributions on the lattice
journal, April 2015


Reconstructing parton densities at large fractional momenta
journal, January 2017


Target mass effects in parton quasi-distributions
journal, July 2017


Parton distribution and decay functions
journal, January 1982